| Model Number |
395.921 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review / investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes, reports an event in (b)(6) as follows: it was reported that on an unknown date, 6 mm/ 5 mm sleeves distal outside diameter was found to be too large and were found to not slide through corresponding 8 mm/ 6 mm sleeves.The discrepancy was discovered when they were received.Instruments were never used in any activity.There is no patient involvement.This complaint involves two (2) devices.This report is for one (1) 6.0 mm /5.0 mm threaded drill sleeve-long.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: these 6mm/5mm sleeves distal out side diameter is just too large and won't slide in corresponding 8mm/6mm sleeves.Defective original milling.They were received brand new.Event was discovered after reception from depuysynthes in markham.Instruments has never been used in any activity.Investigation flow: device interaction/functional visual inspection: visual inspection showed no issues with the instrument, no damage was noted.Functional test: the complaint condition could not be replicated as the other corresponding [handle for drill sleeve (395.911)] part was not returned and therefore could not be tested.Based on the review of the drawings, no design issues contributing to relevant complaint condition were identified.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part: 395.923-us.Lot: 4l93433.Manufacturing site: hägendorf.Release to warehouse date: july 24, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint condition could not be replicated as the other corresponding [handle for drill sleeve (395.911)] part was not returned and therefore could not be tested.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot \ part: 395.923-us, lot: 4l93433, manufacturing site: hägendorf, release to warehouse date: 24 july 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.